Contents of Volume 2021

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2021.

  1. G. A. Anastassiou, "Riemann-Liouville fractional Landau type inequalities", J. Nonl. Evol. Equ. Appl. 2021 (1) (2021) pp. 1-19: View abstract - Download full text [PDF, 236 KB]
  2. P. H. Bezandry, "Asymptotic behavior of difference equations under rational expectations", J. Nonl. Evol. Equ. Appl. 2021 (2) (2021) pp. 21-40: View abstract - Download full text [PDF, 262 KB]
  3. B. Roy, S. N. Bora, "On existence and uniqueness of integral solutions for a class of nondensely defined mixed Volterra-Fredholm integro-fractional neutral differential equations", J. Nonl. Evol. Equ. Appl. 2021 (3) (2021) pp. 41-62: View abstract - Download full text [PDF, 294 KB]
  4. D. Votsia, I. Zabsonre, "Stepanov-like pseudo almost automorphic solutions of infinite class under the light of measure theory", J. Nonl. Evol. Equ. Appl. 2021 (4) (2021) pp. 63-94: View abstract - Download full text [PDF, 343 KB]
  5. L. L. Djomegne Njoukoue, G. Deugoue, "Stackelberg control in an unbounded domain for a parabolic equation", J. Nonl. Evol. Equ. Appl. 2021 (5) (2021) pp. 95-118: View abstract - Download full text [PDF, 283 KB]
  6. X. Sun, J. Liu, "Long time decay of the fractional Navier-Stokes equations in Sobolev-Gevery spaces", J. Nonl. Evol. Equ. Appl. 2021 (6) (2021) pp. 119-135: View abstract - Download full text [PDF, 265 KB]
  7. A. Raheem, M. Kumar, "Some results on controllability and optimal controls for a fractional non-autonomous system with a deviated argument", J. Nonl. Evol. Equ. Appl. 2021 (7) (2022) pp. 137-151: View abstract - Download full text [PDF, 248 KB]
  8. T. Tindano, S. Tao, S. Sawadogo, "Optimal control for evolution problem of incomplete data", J. Nonl. Evol. Equ. Appl. 2021 (8) (2022) pp. 153-171: View abstract - Download full text [PDF, 224 KB]

 

This is the last (current) volume. See also the preceding volume 2020 and the list of accepted articles for forthcoming publications.